Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone. I have recently begun to train bodybuilding and I’m taking steroids (I know it is not the best thing to do, but I want to see results fast). Yesterday I’ve heard some ringing in my ears like tinitus. My question is: could the steroids be responsible for the ringing in my ears?

Loading...

A number of medications have been suggested for the treatment of tinitus, including steroids and antibiotics, so usage of steroids can’t cause tinnitus, it can only help solving it. Steroids definitely are not causing the tinitus you have. In fact, steroids are commonly used to try and reduce tinitus if it has begun recently. So, visit doctor to see the real reason for your tinitus.
Reply

Loading...

How is your tinnitus now ? steroids are the cause of hypertension which can be reason of tinnitus.
Reply

Loading...

Hi,
I am not really sure that steroids can cause tinnitus. Usually tinnitus is caused by inner cell damage that might be caused by some injury. Do you use earplugs when you work in the gym? Earplug can easily cause the problem with in the ears. Earwax is also a reason that might be causing your problem. If you have extra earwax in the ear you need to treat it. For now I haven’t heard about anyone that got tinnitus from some medication. Are you using anything else except steroids? Are you under a lot of stress lately? Stress can cause tinnitus as well. This condition usually goes away after some time.
Good luck,
Danella
Reply

Loading...


It appears that steroids can cause ringing in ears, along with a panoply of other severe side effects. See: http://orthopedics.about.com/b/2008/10/11/side-effects-of-cortisone-shots.htm (note posts 364, 545, 614, 763, 827).
Reply

Loading...


I recently had steroid shots in my head for hair growth and the same day of the injections my developed ringing in my ears. I cannot sleep at night now without the aid of sleeping medication. It is as though my nervous system has been attacked. I don't know what to do about this ringing.
Reply

Loading...


HI this is for Mr. Ronald 654 ..I my self don't know . BUT if you are using STEROIDS I THINK THAT is not a vary smart thing to DO my be 5 10 or 15 years down the road you my re gate it .. I think your just want to get some GIRL to kook at you .ALL that STEROID BUILDING will do to you is BUILD you up and tear you down THE QUESTION is witch is more import impress the GIRLS or the BOY'S or your SELF .. I think your Health is import DON'T YOU ??? BUT you do what you want with your BODY it is you LIFE ..ALL I can ask is PLEASE STOP using STEROIDS ..TRAY to have a nice day ,, from south east GA 31539 I will close by sending you a :-) face for good luck
Reply

Loading...


GOOD ADVICE from DANELLA ..to MR STEROIDS
Reply

Loading...

I see that this is an old post but I'm wondering what happened with your ear ringing/steroid use etc my friend also just began using steroids for body building one week ago and now has developed ringing in the ear.
Reply

Loading...

This is WRONG you have no experience with the question so you should not be answering so abruptly to begin with, secondly there is numerous posts online with people asking the same question as this, which is not just a coincidence I find when I take a AAS the increased blood pressure causes mild tinnitus that I have no symptoms of when not taking AAS, so unless you know for sure don't answer these sorts of f*****g questions. Simple!
Reply

Loading...